# SDR SWIA200412858

- Difficulty date: February 4, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 26,406 hours, 34,528 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT 27,000 FT, HAD A PRESSURE POP AND THEN A CABIN ALT WITH TRIPLE CHIME.  PERFORMED PRECAUTIONARY EMERGENCY DESCENT TO 10,000 FT AT THAT POINT, WENT TO QRH.  FOLLOWED PROCEDURE FOR LOSS OF CABIN PRESSURE.  WENT TO MANUAL MODE ON PRESSURIZATION CONTROL AND WAS ABLE TO CONTROL CABIN.  CONTINUED TO SLC AND LANDED WITHOUT INCIDENT.  REPLACED AUTO-MAN DAMP SWITCH.  OPS CHECK GOOD IAW 20-13-03 AND 21-30-00.
